King, B.. "A generalization of Baire category in a continuous set.." Acta Mathematica Universitatis Comenianae. New Series 73.1 (2004): 127-138. <http://eudml.org/doc/126217>.
@article{King2004, author = {King, B.}, journal = {Acta Mathematica Universitatis Comenianae. New Series}, keywords = {generalization of Baire category; ordered sets; Dedekind complete sets; -sets; continuous sets; -sets}, language = {eng}, number = {1}, pages = {127-138}, publisher = {Comenius University Press}, title = {A generalization of Baire category in a continuous set.}, url = {http://eudml.org/doc/126217}, volume = {73}, year = {2004}, }
TY - JOUR AU - King, B. TI - A generalization of Baire category in a continuous set. JO - Acta Mathematica Universitatis Comenianae. New Series PY - 2004 PB - Comenius University Press VL - 73 IS - 1 SP - 127 EP - 138 LA - eng KW - generalization of Baire category; ordered sets; Dedekind complete sets; -sets; continuous sets; -sets UR - http://eudml.org/doc/126217 ER -